Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 232, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 13, 2005, 5:57 PM CDT for 4 counties in Kansas. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:57 PM CDT (22:57 UTC)
- Expired
- Sep 13, 2005, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Anderson County, KS, Coffey County, KS, Franklin County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 86 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:04 PM CDT | HAIL 1.75 | Waverly, KS | GOLF BALL SIZE HAIL FALLING OVER PARTS OF NORTHEASTERN COFFEY COUNTY. |
| Sep 13, 6:15 PM CDT | HAIL 1 | Williamsburg, KS | |
| Sep 13, 6:17 PM CDT | HAIL 1 | Williamsburg, KS | |
| Sep 13, 6:22 PM CDT | HAIL 0.88 | 1 W Harris, KS | |
| Sep 13, 6:39 PM CDT | TSTM WND DMG | 2 S Waverly, KS | ESTIMATED 60 TO 70 MPH WIND GUST...BLEW SEVERAL SHINGLES OFF RESIDENTS ROOF. |
| Sep 13, 6:54 PM CDT | HAIL 1 | 2 S Waverly, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 3:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1732 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 132259
SVRTOP
KSC003-031-059-139-132345-
/O.NEW.KTOP.SV.W.0232.050913T2257Z-050913T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS
NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS
FRANKLIN COUNTY IN EAST CENTRAL KANSAS
SOUTHEASTERN OSAGE COUNTY IN EAST CENTRAL KANSAS
* UNTIL 645 PM CDT
* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WAVERLY...OR ABOUT 25 MILES SOUTHWEST OF
OTTAWA...MOVING EAST AT 25 MPH. ANOTHER POTENTIALLY SEVERE STORM
WAS LOCATED NEAR OTTAWA...ALSO MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...
HARRIS...
PRINCETON...
OTTAWA...
RICHMOND...
RANTOUL...
LANE...
GREELEY...
THIS REPLACES THE PREVIOUS WARNING THAT HAD BEEN IN EFFECT UNTIL
615 PM FOR NORTHERN COFFEY AND SOUTHERN OSAGE COUNTIES.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 151 AND 198.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3830 9589 3845 9581 3854 9551 3868 9529
3871 9506 3830 9507
$$3 follow-up statements
000
WWUS53 KTOP 132309
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT TUE SEP 13 2005
KSC003-031-059-139-132345-
/O.CON.KTOP.SV.W.0232.000000T0000Z-050913T2345Z/
OSAGE-FRANKLIN-COFFEY-ANDERSON-
606 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN ANDERSON...NORTHERN COFFEY...FRANKLIN AND SOUTHEASTERN
OSAGE COUNTIES...
AT 604 PM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE
HAIL IN NORTHEAST COFFEY COUNTY...IN AND AROUND THE TOWN OF WAVERLY.
AT 606 PM THIS STORM WAS CENTERED 22 MILES SOUTHWEST OF OTTAWA...OR
JUST EAST OF WAVERLY...MOVING EAST AT 25 MPH. ANOTHER POTENTIALLY
SEVERE STORM WAS CENTERED JUST EAST OF OTTAWA...ALSO MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...HARRIS...PRINCETON...RICHMOND...RANTOUL...LANE AND
GREELEY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 151 AND 199.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3830 9589 3845 9581 3854 9551 3868 9529
3871 9506 3830 9507
$$000
WWUS53 KTOP 132321
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT TUE SEP 13 2005
KSC139-132329-
/O.CAN.KTOP.SV.W.0232.000000T0000Z-050913T2345Z/
OSAGE-
619 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY HAS BEEN
CANCELLED...
THE MAIN PART OF THE STORM THAT PROMPTED THE WARNING HAD MOVED OUT
OF THE COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3828 9580 3849 9548 3854 9528 3859 9506
3828 9508
$$
KSC003-031-059-132345-
/O.CON.KTOP.SV.W.0232.000000T0000Z-050913T2345Z/
FRANKLIN-COFFEY-ANDERSON-
619 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN ANDERSON...NORTHEASTERN COFFEY AND SOUTHERN FRANKLIN
COUNTIES...
AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS CENTERED 4 MILES NORTH OF HARRIS...OR
ABOUT 19 MILES SOUTHWEST OF OTTAWA...MOVING EAST AT 25 MPH.
ANOTHER POTENTIALLY SEVERE STORM WITH LARGE HAIL WAS LOCATED JUST
SOUTH OF WAVERLY IN NORTHEAST COFFEY COUNTY. THIS STORM WAS ALSO
MOVING EAST AT 25 MPH AND WILL ALSO PASS OVER HARRIS.
LOCATIONS IMPACTED INCLUDE...
HARRIS...PRINCETON...RICHMOND...LANE AND GREELEY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3828 9580 3849 9548 3854 9528 3859 9506
3828 9508
$$000 WWUS53 KTOP 132334 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 631 PM CDT TUE SEP 13 2005 KSC003-031-059-132345- /O.CON.KTOP.SV.W.0232.000000T0000Z-050913T2345Z/ FRANKLIN-COFFEY-ANDERSON- 631 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN ANDERSON...NORTHEASTERN COFFEY AND SOUTHERN FRANKLIN COUNTIES... AT 626 PM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS 5 MILES WEST OF GARNETT. AT 630 PM THIS STORM WAS CENTERED ABOUT 20 MILES SOUTH OF OTTAWA NEAR GARNETT...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... GARNETT...GREELEY AND LANE. ANOTHER POTENTIALLY SEVERE STORM WAS OVER NORTHEAST COFFEY COUNTY NEAR WAVERLY. THIS STORM WAS ALSO MOVING EAST AT 20 MPH. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3828 9580 3843 9561 3850 9506 3827 9507 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:38 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 13, 3:38 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 338 PM CDT TUE SEP 13 2005 .DISCUSSION... SEVERE WEATHER POTENTIAL THIS EVENING AND PRECIPITATION CHANCES ON THROUGH WEDNESDAY ARE THE MAIN FORECAST CHALLENGES. LATEST SFC ANALYSIS AND VISIBLE SATELLITE/RADAR SHOWING COLD FRONT MAKING STEADY PROGRESS SOUTHWARD ACROSS CENTRAL FROM HOLTON TO HERINGTON. FRONT WILL CONTINUE TO MOVE SOUTH AND CONVECTION EXPECTED TO CONTINUE TO DEVELOP ALONG AND AHEAD OF THE FRONT THROUGH THE EVENING. WITH SHEAR PARAMETERS AND CAPES GENERALLY IN THE 2500 TO 3000 RANGE...CONVECTION WILL INTENSIFY AND MAY BECOME SEVERE SOUTH OF THE TURNPIKE WHERE SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. WILL GO SCATTERED TO NUMEROUS...SOME POSSIBLY SEVERE THROUGH THE EVENING THIS AREA...THEN DECREASE OVERNIGHT. DRIER AIR WARRANTS A DRY FCST BACK IN NORTHCENTRAL WHERE LOWS WILL BE MUCH COOLER IN THE MIDDLE 50S. WILL TRIM THE REMAINDER OF THE NORTHERN CWA FROM LOW POPS AFTER MIDNIGHT AS FRONT AND ASSOCIATED PRECIP SINKS SOUTHWARD. AS FRONT SLOWS AND EVENTUALLY STALLS ON WEDNESDAY...ANOTHER SHORTWAVE WILL MOVE NORTHEAST ALONG THE FRONT AND ALLOW LOW LEVEL WINDS TO VEER AROUND AND PROVIDE A CHANCE FOR OVERRUNNING PRECIP NORTH OF THE BOUNDARY INTO THE SOUTHERN 2/3 OF THE CWA. WITH THE CLOUDS...PRECIP POTENTIAL AND EAST WINDS...WILL LOWER HIGHS WEDNESDAY INTO THE MIDDLE 70S MOST AREAS. WED NIGHT THROUGH FRI...ONGOING ISENTROPIC LIFT NEAR THE 305 SFC CONTINUES INTO WEDNESDAY EVENING...THEN DIMINISHES BY THE EARLY MORNING HOURS AS UPPER WAVE ON OUR WESTERN DOORSTEP BY 12Z THURS. EXPECT SCT/ISOLD PRECIP TO CONTINUE OVERNIGHT...WITH INCREASING COVERAGE SOUTHWARD TOWARDS THE FRONT LINGERING ACROSS OK. MIGHT HAVE SOME LINGERING POPS INTO THE DAYLIGHT HOURS...BUT HAVE KEPT A DRY WORDED FORECAST BEYOND 12Z THURS SINCE LAST IN RECENT SERIES OF UPPER SHORTWAVES BRINGS DRIER AIR IN BEHIND AS IT MOVES ACROSS THE AREA THURSDAY. LOOKS LIKE A COOL NIGHT ACROSS PARTS OF THE CWA AS SKIES SLOWLY CLEAR. FRIDAY LOOKS DRY AND COOLER AS SFC HIGH SHIFTS EAST AND UPPER HIGH BUILDS OVER TX. SAT...LEFT ISOLD POPS ACROSS THE NORTHERN ZONES FOR PERSISTENT SHORTWAVE MOVING ACROSS THE TOP OF THE RIDGE ON SAT. SOUTHERLY RETURN FLOW SHOULD ALSO WARM TEMPERATURES UP SEVERAL DEGREES FOR THE WEEKEND. MIGHT GET AN ISOLATED SHOWER THANKS TO WARM ADVECTION AND AFTERNOON INSTABILITY...BUT HAVE NOT ADDED TO WORDING YET. LATE SUN THROUGH TUES...CURRENT RUNS HAVE ANOTHER UPPER LOW MOVING THROUGH THE SOUTHWEST FLOW JUST NORTH OF THE STATE. ASSOCIATED LOW AND ATTENDANT FRONTAL BOUNDARY PROGGED TO HANG UP NEAR THE AREA LATE SUNDAY INTO MONDAY. WENT AHEAD AND ADDED A POP TO MONDAY AS THIS FEATURE HAS SHOWN UP FOR A FEW RUNS NOW AS WELL AS TO MATCH OTHERS. 120KT JET DROPS INTO NORTH CENTRAL US ON TUES AND USHERS IN FRONT LATE DAY...AT THE VERY END OF THE FORECAST PERIOD. FOR NOW A WARM AND DRY DAY 7. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 13, 4:07 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 407 PM CDT TUE SEP 13 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-142115- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 407 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR DOUGLAS...OSAGE...LYON...FRANKLIN...ANDERSON...AND COFFEY COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST...NORTH CENTRAL AND EAST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING ALONG AND SOUTH OF A HIAWATHA TO ABILENE LINE...AS A COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE...MAINLY ALONG AND SOUTHEAST OF A LAWRENCE TO COUNCIL GROVE LINE. THE MAIN HAZARDS FROM THESE STORMS ARE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO WILL BE POSSIBLE. THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT ACROSS THE AREA...MAINLY ALONG AND SOUTH OF INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA WEDNESDAY INTO THURSDAY MORNING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NORTHERN BORDER COUNTIES ON SATURDAY...AND AGAIN ACROSS MOST OF THE AREA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Sep 13, 5:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
525 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL LEBO 38.42N 95.85W
09/13/2005 1.00 INCH COFFEY KS TRAINED SPOTTER
&&
CAVANAUGHLocal storm report, Sep 13, 5:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 SE LEBO 38.39N 95.81W
09/13/2005 1.00 INCH COFFEY KS LAW ENFORCEMENT
&&
CAVANAUGHLocal storm report, Sep 13, 5:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
538 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL MELVERN LAKE 38.50N 95.79W
09/13/2005 1.00 INCH OSAGE KS LAW ENFORCEMENT
&&
CAVANAUGHLocal storm report, Sep 13, 5:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL OLIVET 38.48N 95.75W
09/13/2005 1.00 INCH OSAGE KS LAW ENFORCEMENT
&&
CAVANAUGHLocal storm report, Sep 13, 5:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 1 N TOPEKA 39.06N 95.68W
09/13/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED NEAR 50TH AND RODCHESTER.
&&
CAVANAUGHLocal storm report, Sep 13, 5:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL TOPEKA 39.05N 95.68W
09/13/2005 0.88 INCH SHAWNEE KS TRAINED SPOTTER
&&
CAVANAUGHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:06 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 39 min |
| Sep 13, 4:42 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 48 min |
| Sep 13, 4:50 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 40 min |
| Sep 13, 5:28 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 47 min |
| Sep 13, 6:44 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.